# SDR FDEA201908091823

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: A53810967200
- Condition: Damaged
- Location: Frmaes 48-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAMES 48-49, Y953-Y1458 PRESSURE DECK WEB CREASED.  REPAIRED THE PRESSURE DECK WEB IAW EA 6-531-T0348560.
